ITEM METADATA RECORD
Title: Ted Chihara and his work on orthogonal polynomials
Authors: Askey, R
Ismail, MEH
Van Assche, Walter
Issue Date: 2001
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:133 issue:1-2 pages:1-11
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science